Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Lie algebra of a smooth manifold


Authors: M. E. Shanks and Lyle E. Pursell
Journal: Proc. Amer. Math. Soc. 5 (1954), 468-472
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064764-3
MathSciNet review: 0064764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Gelfand and A. Kolmogoroff, On rings of continuous functions on topological spaces, C. R. (Doklady) Acad. Sci. URSS. vol. 22 (1939) pp. 11-15.
  • [2] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905
  • [3] E. Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [4] L. E. Pursell, Algebraic structures associated with smooth manifolds, Thesis, Purdue University, 1952.
  • [5] C. Chevalley, Theory of Lie groups, Princeton, 1946.
  • [6] H. Cartan, Notions d'algèbre differential, Colloque de Topologie, Bruxelles, 1950, pp. 15-27. MR 0042426 (13:107e)
  • [7] M. E. Shanks, Rings of functions on locally compact spaces, Bull. Amer. Math. Soc. Abstract 57-4-365.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064764-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society